Speakers

Health Sessions

10:45 - 11:25

40 mins

Networking

TestaCenter Startup Showcase

A session on what the Swedish government and Cytiva initiative Testa Center do, with presentations from promising startups in the program.

11:40 - 11:55

15 mins

Keynote

The Future of Technology Within Life Science

Get insight into current and future Life Science technology innovations and learn how your startup can get involved with Cytiva.

12:10 - 12:25

15 mins

Keynote

Changing Treatment Models from Reactive to Proactive

Learn how new proactive treatment models lead to long-lasting weight-loss results.

12:55 - 13:10

15 mins

Keynote

Bringing Healthcare Construction Into The Future

Co-founder and CEO of ATLAS shares their insights into the intersection of healthcare construction and technology.

13:25 - 13:40

15 mins

Keynote

Using Virtual Reality to Disrupt Rehab & Therapy

Learn how virtual reality helps stroke and spinal cord injury patients in their rehabilitation journey.

GET YOUR TICKET

UPPSTART is going virtual on 4th September 2020 for thousands of tech startup people! Get your free tickets before they run out.